# SDR ASAA2025011755365

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 30,959 hours, 10,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS VERY DIFFICULT TO OPEN AND CATCHES 1/4 WAY THROUGH TRAVEL. GROUNDED - YES. REMOVED & REPLACED L2 DOOR LOWER SNUBBER IAW AMM 52-13-51. NO HELP. CONTINUES TO BIND. 1/4 WAY THROUGH TRAVEL. PERFORMED FIM TASK 52-10 TASK 814 AND FOUND L2 DOOR HINGE ARM "BUMPER/FILLER" MISSING. REF L/P 60827319 FOR INSTALLATION OF BUMPER/FILLER. ADJUSTED FILLER TO THE SNUBBER. REPLACED GUIDE ARM REF AMM 52-13-21. ADJUSTED GUIDE ARM REF AMM 52-13-00 REINSTALLED L2 DOOR SLIDE REF AMM 25-64-00. REINSTALLED DOOR LINER REF AMM 52-13-31. SNUBBER BOLTS ARE SECURE. OPS CHECK GOOD REF AMM 52-13-00.
